# SDR VNAA2013122600020

- Difficulty date: December 26, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 22,344 hours, 22,323 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC21905045
- Part serial: 574632
- Condition: Damaged
- Location: Fuselage
- Part time: 17,618 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A BIRDSTRIKE TO NOSE OF AIRCRAFT.  MAINTENANCE TROUBLESHOT, R & R THE RADOME USING AMM.  ACFT WAS RELEASED FOR SERVICE.
